A star domain with densest admissible point set not a lattice

M. R. von Wolff St. Mary's Dominican College, New Orleans, USA

TBD mathscidoc:1701.331231

Acta Mathematica, 108, (1), 53-60, 1961.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:59 uploaded by actaadmin ] [ 179 downloads ] [ 0 comments ]
@inproceedings{m.1961a,
  title={A star domain with densest admissible point set not a lattice},
  author={M. R. von Wolff},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203159343495940},
  booktitle={Acta Mathematica},
  volume={108},
  number={1},
  pages={53-60},
  year={1961},
}
M. R. von Wolff. A star domain with densest admissible point set not a lattice. 1961. Vol. 108. In Acta Mathematica. pp.53-60. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203159343495940.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved